# SDR CA100709002

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS971408
- Condition: Defective
- Location: Dimensional
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MS9714-11 BOLTS MIS- IDENTIFIED AS MS9714-08. - A ENGINE ASSEMBLY AREA RECENTLY IDENTIFIED A DISCREPANCY BETWEEN THE LENGTHS OF TWO BOLTS BOTH IDENTIFIED AS MS9714-08.  IT WAS DETERMINED THAT THE LONGER OF THE TWO BOLTS MET THE DIMENSIONAL CRITERIA OF A MS9714-11 BUT HAD INCORRECTLY BEEN STAMPED AS MS9714-08.  ALL STOCK HAS BEEN ADDRESSED BY MANUFACTURER AND APPROPRIATE DOCUMENTATION WILL BE RAISED TO INFORM OUR CUSTOMERS. MS9714-08 BOLTS NOT PLATED AS PER SPEC AMS9410.  A RECENT MANUFACTURER INSPECTION OF BOLTS FOR THE MIS-IDENTIFICATION ISSUE, ALSO HIGHLIGHTED THE FACT THAT SOME OF THESE PARTS WERE MISSING THE APPROPRIATE SILVER PLATING AS PER AMS9410.  VISUALLY, THE PARTS WERE FOUND TO HAVE FLAKING OF THE SILVER PLATING.  ALL STOCK HAS BEEN ADDRESSED BY MANUFACTURER AND APPROPRIATE DOCUMENTATION WILL BE RAISED TO INFORM OUR CUSTOMERS.
